# SDR 98ZZZX2087

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- Engine: Allsn 250C30S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Sleeve
- Part number: 2537739
- Condition: Separated
- Location: Flow Body
- Component: Bendix, 25490923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOR DECELERATION OF ENGINE, FOUND FUEL CONTROL BONDING ON SLEEVE SEPARATED.
